1

I read on https://web.archive.org/web/20180308023625/http://www.longecity.org/forum/topic/98465-elysium-basis-trial-published-repeat-dose-nr-pterostilbene-increases-nad-levels-in-humans/:

As you may recall in the Personal Experiences thread here on LC a number of people (tentatively) attributed their tendonitis to taking NR [nicotinamide riboside].

Does ingesting nicotinamide riboside (NR) supplements have a deleterious effect on tendons? I'm looking for scientific studies or sound reasoning (less preferable but still could be interesting).

1
  • This is only an 8 week study which is totally inadequate to pick up any possible side effects that may cause tendinitis. Where is the 1,2 or 3 year followup? I am 54 and have been taking 600mg NR per day for about 2 years and have just noticed some tendinitis on the outside of my right knee, top of right foot, and inside of my right middle finger. None of this is attributable to exercise. I'm not necessarily attributing it to NR and I won't be stopping because of it, but to claim that this very limited study demonstrates safety over the medium term, let alone long term, is utterly fallacious. Dec 27, 2021 at 1:29

1 Answer 1

3

There is no data to suggest that is the case.

The placebo controlled safety study https://www.nature.com/articles/s41514-017-0016-9 found no differences in musculoskeletal adverse side effects between active and control groups.

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service and acknowledge you have read our privacy policy.

Not the answer you're looking for? Browse other questions tagged or ask your own question.